Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Taking estro pause and calcium tablets. Having abdominal pain at night. Suggest the cure?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5376 Questions
I was taking estro pause and calcium tabs together fur about a week. is it too much calcium
I have been feeling unusual pains and abdominal pain (very slight) 3 times especially at night
I also take veggy and fruit smoothies almost every day
should I stop one of them
Posted Tue, 5 Nov 2013 in Medicines and Side Effects
Answered by Dr. Grzegorz Stanko 17 minutes later
Brief Answer:
No, you should not stop mentioned medicines.

Detailed Answer:

Thank you for the query.

Estro-pause does not contain any calcium. This is only an estrogen which helps in osteoporosis prevention but it does not contain calcium at all. So I do not think you have overdosed calcium. The daily dosage of calcium at your age is 1000 mg (usually in 2-3 dosages).
However every medicine can cause gastrointestinal pains. Stomach can get irritated by any medicine. But if its only temporal and does not get worse, it should not bother you.
However if the abdominal pain will be present more often, you should visit your doctor and have diagnostics.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor